\(p\)-adic cycles. (English) Zbl 0284.14008


14D10 Arithmetic ground fields (finite, local, global) and families or fibrations
14D05 Structure of families (Picard-Lefschetz, monodromy, etc.)
14F30 \(p\)-adic cohomology, crystalline cohomology
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
14G20 Local ground fields in algebraic geometry
Full Text: DOI Numdam EuDML


[1] B. Dwork, Norm residue symbol in local number fields,Abh. Math. Sem. Univ. Hamburg,22 (1958), pp. 180–190. · Zbl 0083.26001
[2] ——, On the zeta function of a hypersurface,Publ. Math. I.H.E.S.,12 (1962), pp. 5–68. · Zbl 0173.48601
[3] —, A deformation theory for the zeta function of a hypersurface,Proc. Int. Cong. Math., Stockholm, 1962.
[4] ——, On the zeta function of a hypersurface, II,Annals of Math.,80 (1964), pp. 227–299. · Zbl 0173.48602
[5] P. Griffiths,Periods of integrals of an algebraic manifold, Notes, Univ. of Calif., Berkeley, 1966.
[6] —, On the period matrices and monodromy of homology in families of algebraic varieties,Publ. Math. I.H.E.S. (to appear).
[7] W. Hodge,Theory and applications of harmonic integrals, Cambridge, 1952. · Zbl 0048.15702
[8] N. Katz, On the differential equations satisfied by period matrices,Publ. Math. I.H.E.S.,35 (1968), pp. 71–106. · Zbl 0159.22502
[9] M. Krasner, Prolongement analytique uniforme et multiforme dans les corps valuas complets,Colloque Int. C.N.R.S., no 143, Paris, 1966. · Zbl 0139.26202
[10] S. Lang andA. Weil, Number of points of varieties in finite fields,Amer. J. Math.,76 (1954), pp. 819–827. · Zbl 0058.27202
[11] J. Manin, the Hasse-Witt matrix of an algebraic curve,Amer. Math. Soc. Translations, ser. 2,45 (1965). · Zbl 0148.28002
[12] D. Reigh, Ap-adic fixed point formula,Amer. J. Math. (to appear).
[13] S. Shatz, The cohomology of certain elliptic curves over local and quasi-local fields,Ill. J. Math.,11 (1967). · Zbl 0146.42301
[14] H. Weber,Lehrbuch der algebra, vol. III, Chelsea Publ. Co., N. Y. · JFM 29.0064.01
[15] A. Grothendieck, Theorèmes de dualité pour les faisceaux algébriques cohérents,Sem. Bourbaki, no 149 (1957).
[16] B. Dwork, On the rationality of the zeta function,Amer. J. Math.,82 (1960), pp. 631–648. · Zbl 0173.48501
[17] ——, A deformation theory for singular hypersurfaces,Proc. Int. Colloq. Alg. Geom., Tata Inst. Fund Res. Bombay, 1968.
[18] G. Washnitzer,Some properties of formal schemes, Notes, Princeton Univ., 1963–1964.
[19] J.-P. Serre,Abelian l-adic representations and elliptic curves, W. A. Benjamin, Inc., New York, 1968.
[20] D. N. Clark, A note on thep-adic convergence of solutions of linear differential equations,Proc. Amer. Math. Soc.,17 (1966), pp. 262–269. · Zbl 0147.31101
[21] R. Fricke,Die Elliptischen Funktionen und ihre Anwendungen, vol. II, Leipzig, 1922. · JFM 48.0432.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.